MAUDE Adverse Event Report: ARROW MEDSOURCE GROUP LIMITED TUBING, SUCTION, CONNECTOR, 3/16" X 6' (5 MM X 1.8 M); TUBE, ASPIRATING, FLEXIBLE, CONNECTING

ARROW MEDSOURCE GROUP LIMITED TUBING, SUCTION, CONNECTOR, 3/16" X 6' (5 MM X 1.8 M); TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Model Number 71-C506
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A distributing facility reported, "the customer reported that they have had several complaints and a safety event put in their system about lot# cnwkd04-06.The green end on this lot number is wider and not as deep as lot number 19600504.It will not stay attached to anything which is causing issues in their picu" deroyal industries requested return of the device but it has yet to be returned.A supplier corrective action request (scar) has been issued to the supplier.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information is available.
 
Event or Problem Description
A distributing facility reported, "the customer reported that they have had several complaints and a safety event put in their system about lot# cnwkd04-06.The green end on this lot number is wider and not as deep as lot number 19600504.It will not stay attached to anything which is causing issues in their picu".
 
Additional Manufacturer Narrative
A distributing facility reported, "the customer reported that they have had several complaints and a safety event put in their system about lot# cnwkd04-06.The green end on this lot number is wider and not as deep as lot number 19600504.It will not stay attached to anything which is causing issues in their picu" samples from the same lot were returned from the user on 1/6/2025 and those samples were sent to the supplier/manufacturer for evaluation.A supplier corrective action request (scar) was sent to the supplier.Deroyal industries reviewed inventory on hand from this lot and checked 32 eaches.All were found to be acceptable and within specification.Deroyal reviewed the purchase order from the supplier, but no issues were found within it.No failure modes and effects analysis could be reviewed by deroyal as this is a purchased product.Deroyal did review engineering change orders related to this product, but no issues were found.Deroyal ran a complaint to sales ratio for this product from december 2022 to december 2024 and found it to be (b)(4).The scar was returned after the supplier completed their investigation.The supplier checked for existing inventory, but none was available in the factory.A total of 8 samples were inspected in previous batches, with no quality complaints being found.Root cause: the supplier determined the root cause to be a manufacturing/ quality control issue.The assembly staff were found to have improper force control during installation which resulted in an inconsistent depth.Corrective and preventive actions: the supplier took several corrective and preventive actions due to this root cause.The connector limit line was increased from 0.15mm to 0.75mm.The work instruction book was also updated to change the feed and process inspection instructions and add the measurement of the joint stop line and joint depth.This change in the process wasthen retrained for applicable staff to ensure compliance to the new joint assembly changes.These corrections were then confirmed to be effective through their process qualification showing the new depth of the pipe was effective.Deroyal industries initiated a recall to remove products from the field that were manufactured prior to the corrections made by the supplier/manufacturer.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
TUBING, SUCTION, CONNECTOR, 3/16" X 6' (5 MM X 1.8 M)
Common Device Name
TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Manufacturer (Section D)
ARROW MEDSOURCE GROUP LIMITED
unit 1104, yueda 889 center
1111 changshou rd, jingan
shanghai,
CH 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key21168136
Report Number1060680-2025-00009
Device Sequence Number18480783
Product Code BYY
UDI-Device Identifier50749756579037
UDI-Public50749756579037
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number71-C506
Device Lot NumberCNWKD04-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown